Feb 25, 2006
what medication can you advise to a patient who got an hepa ?
Response from Dr. McGovern
YOu will want to discuss options with your physician including: Pegylated interferon lamivudine adefovir entecavir
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Red Spots After Masturbation Worried I Have HIV
- Stinging Pain After Touching Skin Worried I Have HIV
- White Bumps On Penis After Vaginal Sex Worried I Have HIV
- Can You Get Herpes From Semen?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.